# SDR WRXR20241203002

- Difficulty date: December 3, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N540EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10319
- Aircraft time: 30,062 hours, 23,807 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: CC670140028
- Condition: Chafed
- Location: Zone 500 Flap
- Part time: 30,062 hours, 23,807 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING FOUND ON R/H I/B PANEL 684LB. PERFORMED BLENDING ON RH I/B PANEL 684LB IAW CRJ700 SRM 51-12-00-001-001-A01. NDI, JOB NO. K211024, NO CRACKS NOTED. PERFORMED REPAIR IAW REO 670-57-52-582, REV --.
